Alert archive / Florida / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 9, NWS Melbourne, FL

March 15, 2026Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 15, 2026, 4:26 PM EDT for Orange County, Osceola County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 4:26 PM EDT (20:26 UTC)
Expired
Mar 15, 2026, 4:56 PM EDT
In force
30 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 5:00 PM EDTTSTM WND GST 541 Sse Kissimmee, FLThe WeatherSTEM station at Kissimmee Lakefront Park measured a peak wind gust of 54MPH/47KT from the south at 5:00 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS52 KMLB 152026
SVRMLB
FLC095-097-152115-
/O.NEW.KMLB.SV.W.0009.260315T2026Z-260315T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
426 PM EDT Sun Mar 15 2026

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Orange County in east central Florida...
  Northwestern Osceola County in east central Florida...

* Until 515 PM EDT.

* At 426 PM EDT, a severe thunderstorm was located over Celebration,
  moving north at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Kissimmee, Bay Lake, Celebration, and Buena Ventura Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is also occurring with this storm.
Move indoors immediately. Remember, lightning can strike beyond 10
miles away from a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2847 8162 2840 8130 2814 8148 2814 8152
      2820 8152 2826 8156 2826 8166 2837 8166
TIME...MOT...LOC 2026Z 191DEG 14KT 2832 8152 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
1 follow-up statement
204 
WWUS52 KMLB 152056
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
456 PM EDT Sun Mar 15 2026

FLC095-097-152105-
/O.CAN.KMLB.SV.W.0009.000000T0000Z-260315T2115Z/
Orange FL-Osceola FL-
456 PM EDT Sun Mar 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are 
still possible with this thunderstorm.

LAT...LON 2847 8162 2840 8130 2814 8148 2814 8152
      2820 8152 2826 8156 2826 8166 2837 8166
TIME...MOT...LOC 2055Z 191DEG 14KT 2843 8149 

$$

Schaper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:00 PM EDT, 2 hours 26 minutes earlier. Its key messages:

  • Issued at 200 PM EDT Sun Mar 15 2026
  • Numerous showers and storms will impact the area this afternoon and evening, and again on Monday. A few storms could become strong or severe, with a 5-10% chance for damaging winds up to 60 mph and quarter-size hail.
  • Beneficial rainfall is expected, but repeated storms may lead to minor flooding in urban areas.
  • A strong cold front moves through Monday night, bringing gusty winds and hazardous boating conditions. Much cooler air arrives Tuesday morning, with lows falling into the 40s across the Orlando and Daytona Beach areas.
Area forecast discussion, Mar 15, 2:00 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
200 PM EDT Sun Mar 15 2026

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 200 PM EDT Sun Mar 15 2026

- Numerous showers and storms will impact the area this afternoon and
  evening, and again on Monday. A few storms could become strong
  or severe, with a 5-10% chance for damaging winds up to 60 mph
  and quarter-size hail.

- Beneficial rainfall is expected, but repeated storms may lead to
  minor flooding in urban areas.

- A strong cold front moves through Monday night, bringing gusty
  winds and hazardous boating conditions. Much cooler air arrives
  Tuesday morning, with lows falling into the 40s across the
  Orlando and Daytona Beach areas.

&&

.DISCUSSION...
Issued at 200 PM EDT Sun Mar 15 2026

Current-Tonight...A warm front continues to progress northward of
the area this afternoon as winds have veered SE/S in its wake. Wind
speeds will approach 10-15 mph inland with 15-20 mph speeds along
the Space/Treasure coasts. Higher gusts are expected. Unseasonably
warm and humid conditions as afternoon temperatures soar into the
80s areawide. Shortwave impulses embedded in the SW flow aloft will
traverse the FL peninsula later today aiding in SCT-NMRS convection.
500 mb temperatures on the order of -11.5C to -12.5C areawide will
promote moderate instability. PWATs surging northward in the wake of
the warm front will average 1.55-1.80 inches.

The atmosphere is only lightly "capped" so we expect early
convective initiation with increasing coverage and intensity thru
the afternoon and early evening. The ECSB and additional boundary
collisions will play a role throughout the day as well. PoPs
generally 70-80% late today. Storm steering is toward the
north/northeast at 15-25 mph and primary storm threats include
frequent lightning strikes, gusty winds 40-55 mph - one or two
storms possibly to 60 mph, coin-sized hail, and torrential
downpours. Cannot rule out some minor urban flooding where storms
repeat. ALL of ECFL remains within a Marginal Risk for Severe Storms
as outlined by the Storms Prediction Center.

Activity winds down thru mid-late evening across land. Continued
warm & humid overnight with mins in the 60s areawide. Fog is not
anticipated overnight (perhaps low stratus clouds) as SSW 925 MB
winds ramp up to 25-35 kts off the deck.

Mon-Mon Night...The pressure gradient tightens in advance of an
approaching strong cold front, poised to cross central FL Mon night.
S/SW winds will approach 20 mph sustained and frequently gusty - up
to 25-35 mph. SW flow aloft continues with occasional vorticity
maxima embedded within. 500 mb temps remain -11C to -12C as moderate
instability continues. Storm (speed) shear will be stronger than on
Sun (still uni-directional) and we are again expecting an active
afternoon/early evening with NMRS-WDSD shower and storm coverage.
Activity will be racing northeastward at 35-45 mph. With potential
multiple rounds and from the previous day's rainfall, we may still
need to monitor for minor flooding in some locations. For most
areas, rainfall totals Sun-Mon will be 0.50-1.50" with locally 3-4"
possible. Primary storm threats again will be frequent lightning,
damaging wind gusts to 60 mph, coin-sized hail, torrential
downpours, and possibly a "low" tornado threat. We continue to
remain in a Day 2 Marginal Risk across much of the area.

Expect another warm day ahead of the front, with low to mid 80s -
few U80s within reach across the Treasure Coast and Okeechobee
County.

Previous Extended Forecast Discussion Slightly Modified...

Remainder of Next Week...Once the front gets south of ECFL Mon
night, much cooler air rushes in. Quite a temperature gradient by
daybreak on Tue, with 50s along the Treasure and immediate Space
Coasts and 40s elsewhere. There is a 20-30% chance of reaching the
U30s over northern Lake and Volusia counties. Lowest wind chills are
likely to dip into the M-U30s NW of I-4. High temps on Tue will
struggle to reach the U50s to L60s from Orlando northward, with M-
U60s a "reach" farther south. Aside from a lingering shower along
the Treasure Coast, Tue should be mostly dry.

Similarly, cold temperatures are forecast on Wed morning over our
northern communities. Winds turn onshore Wed, beginning some modest
warming (U60s to L70s). This begins a timeframe of lower confidence,
with the nearby trough potentially sparking bands of rain over the
southern peninsula. Just how far north the rain gets remains in
question, but at the very least, we should see quite a bit of
cloudiness. We currently have 20-30% rain chances Wed/Thu from
Sebastian southward.

The area of unsettled weather to our south should begin to move
seaward beginning Fri, leaving only low shower chances along the
immediate Treasure Coast. Seasonably mild high temps on Fri should
warm into the weekend, as probabilities for high temps of 80 deg F +
reach 60-80% by that time.

&&

.MARINE...
Issued at 200 PM EDT Sun Mar 15 2026

Fairly stout convection this morning offshore in association with
a warm front passing through. Late today into evening, expect
another round of (offshore-moving) showers and lightning storms.
Some of which could be strong to severe. Threats include frequent
cloud-to-water lightning strikes, gusty winds in excess of 40 kts,
small to coin-size hail, torrential downpours, and a couple
waterspouts in play. This scenario gets repeated on Mon in the
afternoon/evening ahead of a strong cold front that will pass over
the waters Mon night. Offshore-moving storms on Mon will race
northeastward at 35-45 kts. Seas also locally higher invof
convection. High pressure builds into the area behind the front
thru mid-week, as the former front stalls across the Bahamas, but
a tight pressure gradient between the two features will persist
keeping winds elevated.

SE/S winds (10-15 kts today (15-20 kts tonight offshore) will slowly
veer S/SW thru the day on Mon with increasing speeds (20-25 kts well
offshore). Winds quickly turn NW behind the front Mon night,
continuing northerly Tue-Tue evening, NE into Wed-Thu. Seas will
respond (building) by late Mon. Boating conditions become poor to
hazardous later tonight into Mon and lasting for much of the
upcoming week ahead. Cautionary Statements and Small Craft
Advisories will be in play.

&&

.AVIATION...
(18Z TAFs)
Issued at 131 PM EDT Sun Mar 15 2026

ISO SHRA have started to develop this afternoon in a very unstable
environment. Once TSRA get going over SOFL in the next hour or
so, expect coverage to quickly increase becomes SCT-NUM while
pushing northward. Adjusted TSRA TEMPOs, generally bringing them
earlier by an hour focused between 19Z-23Z, and increased the
wind gust slightly. SHRA/TSRA gradually diminishing after 00Z, but
could still see some impacts at the northern terminals, clearing
by around midnight. Very low chance for MVFR CIGs at the inland
terminals late tonight into early Monday morning. Breezy/gusty
S-SE winds settle to less than 10 kts overnight. 2 KFT winds
increasing to 30-40 kts could approach LLWS criteria at the
northern terminals early Monday morning. Surface winds quickly
increase and veer after around 14Z, becoming 15-20 kts with gusts
20-30 kts in the afternoon. Another round of afternoon/evening
TSRA Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  65  83  44  60 /  60  70  30   0
MCO  67  83  48  62 /  50  70  30   0
MLB  66  84  52  64 /  50  70  50  10
VRB  66  85  54  65 /  60  70  60  10
LEE  66  82  44  61 /  50  70  20   0
SFB  65  83  46  62 /  50  70  30   0
ORL  67  83  49  62 /  50  70  30   0
FPR  65  85  54  66 /  60  70  60  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 8 AM Monday to 11 AM EDT Tuesday for
     AMZ550.

     Small Craft Advisory from 4 AM Monday to 10 PM EDT Tuesday for
     AMZ570-572-575.

&&

DISCUSSION...Sedlock
AVIATION...Haley

In the hours before

Local storm report, Mar 15, 4:01 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
401 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Tstm Wnd Gst     1 SSW Melbourne         28.10N 80.65W
03/15/2026  M46 MPH          Brevard            FL   ASOS

            Melbourne International Airport measured a
            peak wind gust of 46MPH/40KT from the south
            at 3:48 PM.

&&

MW
Special weather statement, Mar 15, 4:07 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
407 PM EDT Sun Mar 15 2026

FLZ045-053-058-254-152100-
Okeechobee FL-Osceola FL-Inland Indian River FL-Orange FL-
407 PM EDT Sun Mar 15 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OKEECHOBEE...
SOUTHWESTERN ORANGE AND OSCEOLA COUNTIES THROUGH 500 PM EDT...

At 407 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Intercession City to near Lake Wales to 7
miles northeast of Sebring Regional Airport. Movement was northeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Windermere, and Bay Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Seek safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2859 8148 2757 8077 2741 8113 2753 8121
      2760 8114 2771 8115 2783 8122 2786 8130
      2792 8131 2800 8142 2806 8146 2801 8138
      2808 8135 2809 8145 2814 8146 2814 8152
      2820 8152 2826 8156 2826 8166 2836 8166
TIME...MOT...LOC 2007Z 213DEG 14KT 2826 8155 2787 8156 2750 8123

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Haley
Local storm report, Mar 15, 4:09 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
409 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     Hail             2 NE Palm Bay           28.01N 80.64W
03/15/2026  M1.00 Inch       Brevard            FL   Public

            Resident reported penny to quarter sized
            hail in Palm Bay near Malabar Rd and I-95.

&&

MW
Special weather statement, Mar 15, 4:11 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
411 PM EDT Sun Mar 15 2026

FLZ045-053-247-347-447-547-647-747-152100-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-Inland Northern Brevard FL-
411 PM EDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES THROUGH 500 PM EDT...

At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Suntree, or near Patrick Air Force Base, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Melbourne, Rockledge, Cocoa, Cocoa Beach, and Satellite Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2845 8050 2839 8057 2817 8055 2813 8056
      2814 8091 2846 8095 2846 8050
TIME...MOT...LOC 2010Z 172DEG 16KT 2821 8068

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Mar 15, 4:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Sun Mar 15 2026

FLZ154-254-547-647-152100-
Inland Indian River FL-Coastal Indian River FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
416 PM EDT Sun Mar 15 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN INDIAN RIVER AND
SOUTHWESTERN BREVARD COUNTIES THROUGH 500 PM EDT...

At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fellsmere to 6 miles north of Blue Cypress
Lake. Movement was north at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Palm Bay, Sebastian, Fellsmere, Malabar, and Sebastian Highlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Seek safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2776 8077 2794 8087 2805 8087 2803 8055
      2775 8048
TIME...MOT...LOC 2016Z 166DEG 18KT 2782 8058 2783 8073

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Local storm report, Mar 15, 4:24 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
424 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tstm Wnd Dmg     2 E Palm Bay            27.98N 80.62W
03/15/2026                   Brevard            FL   Trained Spotter

            NWS spotter BRE-324 reported seeing large
            tree branches down and whole trees blown
            over, as well as billboards and fences blown
            over near Foundation Park BLVD and Babcock
            St around 3:50 pm.

&&

MW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:40 AM EDTSmall Craft AdvisoryMLB3 days
Mar 15, 2:46 AM EDTSpecial Marine WarningMLB89 min
Mar 15, 8:15 AM EDTSpecial Marine WarningMLB90 min
Mar 15, 3:22 PM EDTSpecial Weather StatementMLBIndian River23 min
Mar 15, 3:24 PM EDTSevere Thunderstorm WarningMLBBrevard21 min
Mar 15, 3:26 PM EDTSpecial Marine WarningMLB49 min
Mar 15, 3:33 PM EDTSpecial Weather StatementMLBIndian River27 min
Mar 15, 3:38 PM EDTSevere Thunderstorm WarningMLBBrevard22 min
Mar 15, 3:50 PM EDTSpecial Weather StatementMLBOsceola25 min
Mar 15, 3:52 PM EDTSpecial Weather StatementMLBIndian River23 min
Mar 15, 3:54 PM EDTSevere Thunderstorm WarningMLBBrevard29 min
Mar 15, 3:57 PM EDTSpecial Marine WarningMLB63 min
Mar 15, 4:07 PM EDTSpecial Weather StatementMLBOsceola53 min
Mar 15, 4:11 PM EDTSpecial Weather StatementMLBBrevard49 min
Mar 15, 4:13 PM EDTSevere Thunderstorm WarningMLBBrevard47 min
Mar 15, 4:16 PM EDTSpecial Weather StatementMLBIndian River44 min
Mar 15, 4:40 PM EDTSpecial Weather StatementMLBSeminole50 min
Mar 15, 4:54 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole66 min
Mar 15, 4:55 PM EDTSpecial Marine WarningMLB65 min
Mar 15, 5:10 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia33 min
Mar 15, 5:31 PM EDTSpecial Weather StatementMLBSeminole29 min
Mar 15, 5:35 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia40 min
Mar 15, 5:40 PM EDTTornado WarningMLBSeminole18 min
Mar 15, 5:41 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole, Volusia23 min
Mar 15, 5:49 PM EDTTornado WarningMLBSeminole11 min
Mar 15, 5:56 PM EDTSpecial Weather StatementMLBVolusia34 min
Mar 15, 6:02 PM EDTSpecial Weather StatementMLBVolusia28 min
Mar 15, 6:03 PM EDTSpecial Marine WarningMLB117 min
Mar 15, 6:07 PM EDTSpecial Weather StatementMLBSeminole23 min
Mar 15, 6:11 PM EDTAreal Flood AdvisoryMLBOrange, Seminole, Volusia2 hr
Mar 15, 6:14 PM EDTSevere Thunderstorm WarningMLBLake, Volusia33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.